My husband has been having double vision and dizzy spells especially when he lowers he eyes or turns too fast..it starts the eye problems..he has to shut his eyes and sit down as is very dizzy and off balance when this occurs.
An MRI has been done with no sign of problems..he is on prednisone for PMR. Been to eye doctor and nothing shows up..been to ear doctor..nothing shows up. We are at a loss..help! Sharm
This could represent somet type of vertigo such as benign paroxysmal positional vertigo. I suggest he sees a neurologist or ENT doctor tht specializes in the treatment of vertigo. You can also have him seen by an ophthalmologist - but usually this is an inner ear or possibly a cerebellar (balance area of brain) problem. If inner ear problem then exercises can help sometimes. Also he needs to have his hearing checked to rule out assocaited ear problems.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.